| Catalog Number |
04.01.0206 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 10 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the glenosphere and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 09 january 2024.Lot 2117710: (b)(4) manufactured and released on 22-march-2022.Expiration date: 2027-03-07.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional component involved in the complaint: batch review performed on 09 january 2024 reverse shoulder system 04.01.0116 humeral reverse hc liner ø32/+0mm (k170452) lot 2203294: (b)(4) manufactured and released on 21-apr-2022.Expiration date: 2027-03-31.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.